# SDR FDEA201803030571

- Difficulty date: March 3, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N967FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26269
- Aircraft time: 56,064 hours, 19,725 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Static Line
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR ESCAPE SLIDE HAS LARGE AMOUNT OF SLIDE HARNESS ROPE HANGING BELOW INSIDE INSTALLATION. RESTOWED GIRT BAR STATIC LINE, PERFORMED OPS CHECK OF THE DOOR SLIDE ARMING SYSTEM, SLIDE ARMING SYSTEM OPERATES NORMAL.   OK TO CONTINUE IAW AMM 25-66-01-4.
